Sign in to follow this  
Followers 0

Breaking Out

1 post in this topic

Posted · Report post

I've been using the regiamin for 4 months now. I've had great results until this last week. I ordered the aha with my last shipment and have been using it around every 3 days. This week my skin has been horrible. I mainly have bumps around my nose and on my chin. They are the painful under the skin kind. My skin is super oily even if I don't use moisturizer. My question is could it be the aha breaking me out? I'm just not sure what else it could be. Nothing else has changed.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0